# SDR QXEA200501598

- Difficulty date: November 29, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 17,706 hours, 25,538 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Windshield
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2084 ON TAXI OUT, LEFT WINDSHIELD CAUTION LIGHT ILLUMINATED.  RAN CHECKLIST AND LIGHT EXTINGUISHED.  ADVISED BY MAINTENANCE CONTROL TO RETURN TO GATE.  MAINTENANCE COMPLIED WITH OPERATIONAL CHECK OF PILOTS AND COPILOTS WINDSHIELD HEAT SYSTEM IAW DASH8 200 AMM 30-41-00-710-801.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
